Ask a doctor

Why Did Juvaderm Ultra Plus and Restylane Make my Eyes Look Even More Wrinkly?

I had upper/lower bleph in Aoril - I then got restylane and juvaderm ultra plus put in in June to plump the hollow tear trough and cheek bone area - my face shape looks great but the wrinkling under my eyes and along the top of my cheeks is horrid - I look like I'm a 100!!! I'm freaking out because I'm off to a very important engagement to meet my boyfriend first time face to face and I'm worried that if I put in more filler it will look worse

Doctor Answers (4)

Did fillers make your eyes look worse?

+1

Without a photo it's impossible to know exactly what you are describing or what the best solution is.. The best advice at this point, is to follow up with your Doctor and discuss your concerns with him or her. 


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 141 reviews

New wrinkes

+1

It would really help if we could see a photo and one at rest as well as one smiling would be best. It is unusual to see this happen but there are some situations where I can imagine that things might get "shifted" in a way that does not please you. Please send photos

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Post photos

+1

It would really help us if you posted a photo or two to let us see the exact problem. Placing the Restylane or Juvederm too superficially will make coutour irregularities visible. There is an enzyme to remove the product which your surgeon/injector should have.

An as a general rule, I would not perform a cosmetic procedure within a couple of weeks of an important engagment.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 22 reviews

You might also like...

Juvederm and Restylane and Under Eye Wrinkles

+1

Without seeing a photo it is very difficult to tell exactly where the problem lies.  If the area under your eyes and cheeks is excessively wrinkled, the material may be too superficial, and you may be seeing the actual material itself.  Both Juvederm and Restylane can be dissolved with Hyaluronidase.  This is a very simple procedure which usually works in a day or so.  Do not add more filler at this time.  

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.